# SDR 96ZZZX38

- Difficulty date: November 30, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6036S
- Make and model: Beech 58P
- Aircraft serial: TJ26
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Coupling
- Part number: NH100089750
- Condition: Failed
- Location: Turbo Exhaust
- Part time: 2,064 hours
- Component: Airesrch
- Stage of operation: NR
- Nature of condition: D, Y
- Precautionary procedure: O

## Discrepancy

CLAMP FAILED IN-FLIGHT AND ALLOWED THE OVERBOARD EXHAUST STACK THAT ATTACHES TO OUTLET SIDE OF THE TURBOCHARGER TO DEPART THE AIRCRAFT, UNRESTRICTED EXHAUST FLOW THEN MELTED 'P' LEADS CONDUCTOR SHORTING TO OUTER SHIELDING CAUSING ENGINE SHUT DOWN WITHOUT PILOT INPUT.  HAD 'P' LEADS NOT SHORTED, THE EXHAUST DAMAGE COULD HAVE BEEN MORE SEVERE OR CATASTROPHIC.
